# SDR HAIGJQR0100

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96NW
- Make and model: Bell 206B
- Aircraft serial: 4389
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201131
- Condition: Debonded
- Location: T/R
- Part time: 264 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE REPLACED DUE TO DEBOND DETECTED DURING POST FLIGHT.  BLADE MAKES CLICKING SOUND AND DELAMINATION PRESENT AT BLADE ROOT DOUBLER AREA. REPLACED WITH CSF STOCK.
